# SDR VNAA2011032300016

- Difficulty date: March 19, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 16,428 hours, 17,133 cycles
- Engine: Ge CF343B1
- Engine time: 27,182 hours, 23,726 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UNCOMMANDED LEFT ENGINE ACCELERATION DURING CLIMBOUT FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, RESEATED AN UNSEATED PIN ON FUEL CONTROL UNIT TORQUE MOTOR CIRCUIT HARNESS CONNECTOR AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
